# SDR DALA2022020200690

- Difficulty date: January 27, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 3,644 hours, 461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3409 SEAT MOUNTED EMERGENCYPATHLIGHT AT 8A INOP. CORRECTIVE ACTION: FOUND DOOR WALL TO SEAT CABLE DAMAGED. R/R SEAT 8A EMERGENCY PATH SEAT WALL PER CMM 25-20-44. C/W PERMANENT REPAIR PER ERA 596945-14. OPS CHECK NML OF LIGHT. (7941822)
